# SDR DHL2007751501

- Difficulty date: February 26, 2007
- Submitted: March 3, 2007
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 34,927 hours, 18,620 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN "C" CHECK, AFT CARGO COMPT FRAME AT STA1050 IS DENTED BETWEEN  STR 26L AND 27L IN THE UPPER FLANGE.  CUTOUT DENTED AREA (DIM 7" BY 2 1/2" BY 1 1/2") IAW B727 SRM 51-40-3 FIG 1.  FABRICATED FRAME REPAIR ANGLE FROM 7075-0 0.063 (D.7"X 2 1/2") PO NR 9004384 IAW B727 SRM 53-10-2 FIG 5 AND 51-40-3 FIG 1.  HEAT TREATED NEW ANGLE TO T6 IAW FAS ENGINEERING REPORT NR 2-37153-801 REVIR.  TREATED AND PRIMED PART IAW B727 SRM 51-10-2.  INSTALLED FRAME REPAIR AT BS 1050 STR 26L-27L IN THE UPPER FLANGE IAW B727 SRM 51-30-2.
